# SDR COMA2010072850159

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 32,686 hours, 29,102 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 601R53611230
- Condition: Corroded
- Location: Fuselage
- Part time: 32,686 hours, 29,102 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BETWEEN LBL 9 AND RBL 9 AT FS 280.00 ON FORWARD FLOOR ANGLE.  TREATED CORROSION IAW SRM 51-25-01 AND REPLACED CAM-LOC ANGLE IAW SRM 51-42-06.
